Distributional inequalities for non-harmonic functions

María J. González, Pekka Koskela, José G. Llorente, Artur Nicolau

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

The relationship between the non-tangential maximal function and convenient versions of the area function of a general (non harmonic) function in a upper-half space are studied.
Original languageEnglish
Pages (from-to)191-226
JournalIndiana University Mathematics Journal
Volume52
DOIs
Publication statusPublished - 1 Jan 2003

Keywords

  • Area function
  • Good-λ inequalities
  • Non-tangential maximal function

Fingerprint

Dive into the research topics of 'Distributional inequalities for non-harmonic functions'. Together they form a unique fingerprint.

Cite this